MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+C, JAPANESE
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001 -- section d4, model #, of the initial medwatch report stated: prt-01098-100.Section d4, model #, of the initial medwatch report should have stated: v+c, japanese.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).New information for supplemental medwatch report 001 -- h6: the device was evaluated by ventec where the reported issue of it rebooting by itself was confirmed.Ventec opened the device to perform an internal inspection and observed that the device's cough assist valve had a torn poppet ring.Ventec replaced the cough assist valve to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the root cause of the reported issue was the cough assist valve's poppet ring was torn.
 
Additional Manufacturer Narrative
H6: the asp elected to return the device to ventec.Ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
An authorized third party service provider (asp) contacted ventec to report that the device allegedly began rebooting by itself during use.There was patient involvement associated with the reported event; however, there were no reports of patient harm as a result of the reported issue.No further details about the patient were provided.Ventec has reached out to the asp in order to obtain additional information about the patient, but no response has been received.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key19698028
Report Number3013095415-2024-00505
Device Sequence Number11685283
Product Code CBK
UDI-Device Identifier00850018761116
UDI-Public(01)00850018761116(11)210224
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV+C, JAPANESE
Device Catalogue NumberPRT-01098-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer07/14/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date08/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown